# SDR ASAA0945981

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65L33940
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RT SIDE OF I/B SIDEWALL STA 294.5 TOP OF BEAM CORRODED.  SPLICED IN NEW T-CAP SECTION IAW SRM.
